# SDR RAIA2009061500001

- Difficulty date: June 7, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 20,311 hours, 18,395 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: D3899926KA98SN
- Condition: Corroded
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE ON THE EICAS AFTER TAKEOFF AND THAT THE LANDING GEAR WOULD NOT RETRACT.  MAINTENANCE INSPECTED THE LANDING GEAR SYSTEM AND REPLACED THE NLG WEIGHT ON WHEELS SWITCH AND CONNECTOR.  SUBSEQUENT OPERATIONAL CHECK OF THE SYSTEM PROVED A GOOD CORRECTIVE ACTION.
